# SDR IXXA05SMN278S

- Difficulty date: December 16, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD PASSENGER DOOR LWR SKIN CRACKED 1 INCH APPROX.  PERFORMED MAJOR REPAIR IAW SRM 52-2-0 FIG. 4 (SHEET 3). REMOVED FASTENERS IAW SRM 51-1-21. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.050”) IAW SRM 52-2-0 FIG. 4 (SHEET 3), SRM 52-3-2 FIG. 1 ITEM L, SRM 51-9-0 FIG. 68A PAGE 10A. CLEANED, TREATED AND PRIMED AREA + REPAIR DOUBLER IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW  SRM 51-1-11. INSTALLED REPAIR DOUBLER IAW SRM 52-2-0 FIG. 4 (SHEET 3), SRM 51-1-21.
